# SDR DALA2022102807004

- Difficulty date: October 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Pivot Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL AREA OF FIXED BUSHING OF SPIGOT BEARING PYLON LH.   REPLACED SPIGOT BEARING PYLON RH AS PER A319 SRM 54-51- 12-300-001.
